# SDR CHQA200900177

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500816
- Aircraft time: 12,917 hours, 10,924 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,608 hours, 15,221 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fcu
- Part number: 367934002
- Part serial: 9004
- Condition: Defective
- Location: Fuel System
- Part time: 10,268 hours, 9,097 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF FROM CVG THE FLIGHT CREW REPORTED THAT THE LT FUEL QUANTITY SHOWED ZERO AND RECEIVED A FUEL IMBALANCE MESSAGE.  THE FLIGHT RETURNED TO THE FIELD AS A PRECAUTION AND PERFORMED A NORMAL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND IT SAFE TO PLACE THE LT FUEL QUANTITY INDICATION ON MEL.  THE MEL WAS CLEARED THE FOLLOWING DAY WHEN MAINTENANCE REMOVED AND REPLACED THE FCU.  ALL OPERATIONAL CHECKS WERE SATISFACTORY.
